| Catalog Number |
J316H |
| Medical Device Problem Codes |
Break (1069); Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 8/26/2025 h6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: - please confirm the alleged deficiency experienced with product j316.- was there any change in the patient¿s post-operative care due to the prolonged procedure? *if the needle broke, - was there any additional tissue damage as a result of searching for the needle piece(s)? - please provide the lot number.- provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq).The following information was reported: was surgery delayed due to the reported event? --> yes, if yes, number of minutes: --> 10, action taken when event occurred? --> yes, was procedure successfully completed? --> yes, were fragments generated? --> yes, if yes, were they removed easily without additional intervention? --> unknown, patient status/ outcome / consequences --> no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> yes, if yes, describe --> x-rays, is the patient part of a clinical study --> unknown to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2025 and suture was used.During a cesarean section, while they were suturing, they realized that one of the sutures had a blunt needle.They don't know if it was blunt or if it had broken during the procedure.They took a x-ray of the patient and didn't see anything.They're not sure why i said it was blunt or if it had broken inside.The other sutures they opened from the same batch were correct.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 9/24/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested.The following was obtained: please confirm the alleged deficiency experienced with product j316.Confirmed.Was there any change in the patient¿s post-operative care due to the prolonged procedure? no.If the needle broke, was there any additional tissue damage as a result of searching for the needle piece(s)? no.Please provide the lot number.N/a.The report source was clicked on as clinical trail in the file, please confirm: is this patient part of a clinical trail? no.Provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq).(b)(6).
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 10/31/2025.Corrected information: d1, d4 product code.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.